Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016 (2016), Article ID 8734360, 15 pages
http://dx.doi.org/10.1155/2016/8734360
Research Article

On the Motion of Harmonically Excited Spring Pendulum in Elliptic Path Near Resonances

1Department of Mathematics, Faculty of Science, Tanta University, Tanta 31527, Egypt
2Department of Physics and Engineering Mathematics, Faculty of Engineering, Tanta University, Tanta 31734, Egypt

Received 30 June 2016; Revised 26 September 2016; Accepted 4 October 2016

Academic Editor: Ciprian G. Gal

Copyright © 2016 T. S. Amer et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. S. Amer, M. A. Bek, and I. S. Hamada, “On the Motion of Harmonically Excited Spring Pendulum in Elliptic Path Near Resonances,” Advances in Mathematical Physics, vol. 2016, Article ID 8734360, 15 pages, 2016. doi:10.1155/2016/8734360